MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2316C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in the patient for the endovascular treatment of an unknown size abdominal aortic aneurysm.Approximately six years later, a type ia endoleak was observed during a follow up ct.It was reported the stent graft was 1cm from the level of the lowest renal but the physician reported there were no previous films so he was unable to tell if the graft had migrated.An intervention procedure was carried out approximately two weeks later to treat the endoleak.An endurant cuff was implanted up to the level of the lowest renals.Four endoanchors were also placed at the proximal end of the cuff to ensure good seal.The event is reported to be resolved with no sign of the type ia endoleak on the angiogram carried out at the end of the procedure.The physician reported the cause of the event to be progressive neck dilation.No additional clinical sequalae were reported and the patient is fine.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7973851
Report Number2953200-2018-01476
Device Sequence Number16457480
Product Code MIH
UDI-Device Identifier00613994762290
UDI-Public00613994762290
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2013
Device Model NumberENBF2316C145E
Device Catalogue NumberENBF2316C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR